Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Hair loss, scalp folliculitis. Taking M plus, orflak o tablets, fine, biona medication, no permanent cure. Treatment?

Hi, I ve been suffering from hair loss and scalp folliculitis for a year. I am consulting a dermatologist and he has been giving tablets,capsules and cream like M plus 100mg, oflark o tab, fine 2mg, biona E caps,decef 200mg,glow tab & Nadicin c. 4 tabs per day in every 15 days whenever i meet him, but my problem is not cured permanently. He is been prescribing these costly medicines every time, if i stop taking these my hairloss and foliicules getting start again. Please suggest me a good treatment???
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  767
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

After treating your folliculitis with appropriate topical and systemic antibiotics, you need to be treated by topical minoxidil solution and vitamins. You also need to avoid stress. Hope this helps.

Answered: Thu, 5 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor